$C$-semigroups and the regularization of an ill-posed Cauchy
Doklady Akademii Nauk, Tome 329 (1993) no. 3, pp. 270-273
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_329_3_a2,
author = {I. V. Mel'nikova and S. V. Bochkareva},
title = {$C$-semigroups and the regularization of an ill-posed {Cauchy}},
journal = {Doklady Akademii Nauk},
pages = {270--273},
year = {1993},
volume = {329},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_329_3_a2/}
}
I. V. Mel'nikova; S. V. Bochkareva. $C$-semigroups and the regularization of an ill-posed Cauchy. Doklady Akademii Nauk, Tome 329 (1993) no. 3, pp. 270-273. http://geodesic.mathdoc.fr/item/DAN_1993_329_3_a2/